Currently on monthly decapeptyl injections since finding out in November I have very severe stage 4 endo. Next op to try and sort me out is in late April so feel like I am crawling towards it at the minute. Pelvic pain is so so bad. I was kept on microgynon pill for the first 2 months with the decapeptyl to try and prevent me having an initial bleed. So as instructed I stopped the pill in January. Surprise surprise I had a period. It was horrendous!!! Not so much the bleeding but the pain was awful. All the pain relief just seemed to aggregate my stomach and I can't even tell you how much I screamed out loud when having bowel movements! Rang the GP as the literature for decapeptyl says if you bleed after 2 months seek medical advice. He was useless he just said oh I'm sure it's normal and said I have to remember I have severe endo. So basically just get on with it. This was a Friday by Sunday I was in dire straights! Had to call 111 they got a doc to call me back. He too didn't really have a clue so told me to just take max dose of paracetamol, naproxen, Tramadol and to take oromorph if needed (which I do have at home for times when the pain is extreme). He didn't feel the need was there to speak to the on call gynaecologist! Jeez what would have to happen to speak to him then. Ridiculous!! So by Monday things are no better so I just rang my gynae's secretary she was lovely and said he wasn't in but would get him to call me the next day. He did and I am lucky cos he is a really lovely understanding gynae. He is an endo specialist and will be operating on me with one of the UKs best bowel surgeon so I know I'm in good hands for the next op. He explained that it was a period most likely caused by stopping the pill cos although the injections will have shut off my ovaries the pill would have still been doing something to my womb. He said once calmed it shouldn't happen again but if it did I would need to go up the hospital as it's not normal. The bleeding calmed after of a week but the pelvic pain and all my other symptoms are just dragging me down so much. I had my 3rd decapeptyl injection just over a week ago and feel awful. Now not taking the pill aswell I seem to have a load of new side effects. Sore boobs and extremely painful sex. It's upsetting as the whole time I have suffered from this stupid disease sex was something I didn't find painful. Occasionally uncomfortable but this is horrible. I had a google last night and came across Replens MD. Apparently it can help so have ordered some and I'll give it a go. So I was signed off work last week due to the pain and had been off a bit the week before when the bleeding was going on. I really need to try and get back this week but the pain is just so bad. It had eased a bit fri just gone so I thought I'd get in with some housework. Big mistake as it's just flared it up really bad again. It's upsetting as I'm home alone this weekend with my 4 year old son as my husbands working and I can't even take him out anywhere. It takes everything I have just to get down on the floor and play games with him. I wish I could afford to not work at the minute but it's not really an option. Roll on April for my next op. At least we are in February already. Hope everyone's not in too much pain today.xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.